# SDR ASAA2019101651023

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 23,647 hours, 7,706 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Display
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAP FLAG ON FO NAV DISPLAY. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 836 RESET FT FMC & MAP FLAG EXTINGUISHED. DO FAULTS.
